zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximation of solutions to history-valued neutral functional differential equations. (English) Zbl 1104.65074
Authors’ summary: We consider a class of abstract neutral functional differential equations in a separable Hilbert space and study the approximation of solutions. An example is also given to illustrate the applications of the abstract results.

MSC:
65L05Initial value problems for ODE (numerical methods)
34K28Numerical approximation of solutions of functional-differential equations
34K40Neutral functional-differential equations
34K30Functional-differential equations in abstract spaces
WorldCat.org
Full Text: DOI
References:
[1] Adimy, M.; Bouzahir, H.; Ezzinbi, K.: Existence and stability for some partial neutral functional differential equations with infinite delay. J. math. Anal. appl. 294, 438-461 (2004) · Zbl 1050.35119
[2] Hernandez, E.; Henriquez, H. R.: Existence results for partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, 452-475 (1998)
[3] Hernandez, E.; Henriquez, H. R.: Existence of periodic solutions for partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 499-522 (1998)
[4] Blasio, D. G.; Sinestrari, E.: L2-regularty for parabolic partial integrodifferential equations with delay in the highest-order derivatives. J. math. Anal. appl. 102, No. 1, 38-57 (1984) · Zbl 0538.45007
[5] Jeong, J. M.; Park, D. -G.; Kang, W. K.: Regular problem for solutions of a retarded semilinear differential nonlocal equations. Computers math. Applic. 43, No. 6/7, 869-876 (2002) · Zbl 1004.34073
[6] Btkai, A.; Maniar, L.; Rhandi, A.: Regularity properties of perturbed hille-yosida operators and retarded differential equations. Semigroup forum 64, 55-70 (2002) · Zbl 1007.47016
[7] Bahuguna, D.: Existence, uniqueness and regularity of solutions to semilinear nonlocal functional differential equations. Nonlinear anal. 57, No. 7--8, 1021-1028 (2004) · Zbl 1065.34078
[8] Bahuguna, D.: Existence, uniqueness and regularity of solutions to semilinear retarded differential equations. J. appl. Math. stoch. Anal. 3, 213-219 (2004) · Zbl 1065.34079
[9] Balachandran, K.; Chandrasekaran, M.: Existence of solutions of a delay differential equation with nonlocal condition. Indian J. Pure appl. Math. 27, 443-449 (1996) · Zbl 0854.34065
[10] Lin, Y.; Liu, J. H.: Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonlinear anal. Theory meth. Appl. 26, 1023-1033 (1996) · Zbl 0916.45014
[11] Alaoui, L.: Nonlinear homogeneous retarded differential equations and population dynamics via translation semigroups. Semigroup forum 63, 330-356 (2001) · Zbl 1056.34083
[12] Bahuguna, D.; Shukla, R.: Approximation of solutions to second order semilinear integrodifferential equations. Numer funct. Anal. opt. 24, 365-390 (2003) · Zbl 1031.65151
[13] Bahuguna, D.; Srivastava, S. K.; Singh, S.: Approximation of solutions to semilinear integrodifferential equations. Numer. funct. Anal. opt. 22, 487-504 (2001) · Zbl 1006.34058
[14] Hernan, R.; Henriquez: Approximation of abstract functional differential equations with unbounded delay. Indian J. Pure appl. Math. 27, No. 4, 357-386 (1996)
[15] Segal, I.: Nonlinear semigroups. Ann. math. 78, 339-364 (1963)
[16] Murakami, H.: On linear ordinary and evolution equations. Funkcial. ekvac. 9, 151-162 (1966) · Zbl 0173.43503
[17] Heinz, E.; Von Wahl, W.: Zn einem satz von F.W. Browder i1ber nichtlineare wellengleichungen. Math. Z. 141, 33-45 (1974)
[18] Bazley, N.: Approximation of wave equations with reproducing nonlinearities. Nonlinear analysis TMA 3, 539-546 (1979) · Zbl 0411.34030
[19] Bazley, N.: Global convergence of faedo-Galerkin approximations to nonlinear wave equations. Nonlinear analysis TMA 4, 503-507 (1980) · Zbl 0448.35062
[20] Goethel, R.: Faedo-Galerkin approximation in equations of evolution. Math. meth. In the appl. Sci. 6, 41-54 (1984) · Zbl 0552.35043
[21] Miletta, P. D.: Approximation of solutions to evolution equations. Math. meth. In the appl. Sci. 17, 753-763 (1994) · Zbl 0822.35059
[22] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023